Complete theories with a finite number of countable models
Algebra i logika, Tome 12 (1973) no. 5, pp. 550-576
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1973_12_5_a3,
author = {M. G. Peretyat'kin},
title = {Complete theories with a finite number of countable models},
journal = {Algebra i logika},
pages = {550--576},
year = {1973},
volume = {12},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1973_12_5_a3/}
}
M. G. Peretyat'kin. Complete theories with a finite number of countable models. Algebra i logika, Tome 12 (1973) no. 5, pp. 550-576. http://geodesic.mathdoc.fr/item/AL_1973_12_5_a3/